Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Have itchy rash in groin area and thighs. Solution?

I have itchy skin rash in the groin area near my underwear edge. it gets wet sometimes near the edges of my undies.. but it has spread to my thighs also and the edges on the thighs seem to be reddish with loosing scales... it itches a lot... what can be the cause of this and what can be the solution? I am applying dettol liquid and soframycin but they dont seem to give any effect..
Fri, 8 Mar 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
General & Family Physician 's  Response
Hi,
Welcome to HCM,
From your history it seems that you are having fungal infection in groin.
Apply anti fungal cream like multifungin.
Take oral anti fungal medicine, Flucanozole 150 mg once in a week for 4 weeks.
Keep local part dry, healthy and airy.
You may take Cetrizine as and when require for itching.
Ok and bye.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

im a male i have a rash on my groin thigh area for two months now. i also been using some anti itch cream during that time but its still there. i...

Recent questions on  Rash

doctor1 MD

I have extremely itchy skin on my knees and thighs, no visible rash, and I ve been using lotion, so my skin is hydrated. I m premenustral and...

doctor1 MD

I am a 72 year old, healthy, active female. I have pain in the urethra and burning rash on the skin outside the urethra. It comes and goes but is...

doctor1 MD

When I rub my urethra, there is an itching sensation. Yesterday I experienced very light discharges and the tip of my penis had a weird sensation....

doctor1 MD

am a 26 year old, sexually active male living in Nigeria.



I need urgent medical advice. suffering from a chronic STI that has thus far defied...

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

hi iam having skin rashes in leg and hands. its chronic problem